# SDR CALA2014031990646

- Difficulty date: March 14, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 57,955 hours, 6,716 cycles
- Engine: Pwa PW4056
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Extinguish Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENG 2 SQUIB TEST USING TEST SW NR 2 DOES NOT ILLUMINATE GREEN SQUIB TEST LIGHT.  CLEANED & RESEATED SQUIB CONNECTORS DM228B & DM229B IAW SSM26-21-02.  SQUIB TESTED  NORMAL IAW AMM26-21-00.
